Alert archive / Alabama / River Flood Warnings in 2026

River Flood Warning 5, NWS Mobile, AL

January 24, 2026Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Jan 24, 2026, 9:48 AM CST for Clarke County, Washington County, Alabama. It took effect at Jan 28, 2026, 10:00 AM CST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jan 24, 2026, 9:48 AM CST (15:48 UTC)
In effect from
Jan 28, 2026, 10:00 AM CST
Expired
Jan 29, 2026, 7:21 PM CST
In force
33 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 23.57 ft at Jan 29, 2026, 6:00 PM CST.

actionminormoderate10203001/2401/2501/2601/2701/2801/2901/3001/31
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

963 
WGUS44 KMOB 241548
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
948 AM CST Sat Jan 24 2026

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-251600-
/O.NEW.KMOB.FL.W.0005.260128T1600Z-000000T0000Z/
/LRYA1.1.ER.260128T1600Z.260129T1200Z.000000T0000Z.NO/
948 AM CST Sat Jan 24 2026

...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Saturday the stage was 5.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday morning and continue rising to 24.6 feet
    Thursday morning. Additional rises are possible thereafter.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

10
10 follow-up statements
397 
WGUS84 KMOB 250552
FLSMOB

Flood Statement
National Weather Service Mobile AL
1152 PM CST Sat Jan 24 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-260600-
/O.CON.KMOB.FL.W.0005.260128T1600Z-000000T0000Z/
/LRYA1.1.ER.260128T1600Z.260130T0000Z.000000T0000Z.NO/
1152 PM CST Sat Jan 24 2026

...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 11:00 PM CST Saturday the stage was 6.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday morning and continue rising to 25.3 feet
    Thursday evening. Additional rises are possible thereafter.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
363 
WGUS84 KMOB 251931
FLSMOB

Flood Statement
National Weather Service Mobile AL
131 PM CST Sun Jan 25 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-261945-
/O.EXT.KMOB.FL.W.0005.260129T2100Z-000000T0000Z/
/LRYA1.1.ER.260129T2100Z.260130T1200Z.000000T0000Z.NO/
131 PM CST Sun Jan 25 2026

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 1:00 PM CST Sunday the stage was 6.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday afternoon and continue rising to 24.4 feet Friday
    morning. Additional rises are possible thereafter.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
092 
WGUS84 KMOB 260348
FLSMOB

Flood Statement
National Weather Service Mobile AL
948 PM CST Sun Jan 25 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-270400-
/O.EXT.KMOB.FL.W.0005.260129T1054Z-000000T0000Z/
/LRYA1.1.ER.260129T1054Z.260131T0000Z.000000T0000Z.NO/
948 PM CST Sun Jan 25 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From late Wednesday night until further notice.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 PM CST Sunday the stage was 7.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning and continue rising to 25.8 feet
    Friday evening. Additional rises are possible thereafter.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

MM
494 
WGUS84 KMOB 261522
FLSMOB

Flood Statement
National Weather Service Mobile AL
922 AM CST Mon Jan 26 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC025-129-271530-
/O.EXT.KMOB.FL.W.0005.260129T2100Z-000000T0000Z/
/LRYA1.1.ER.260129T2100Z.260131T1200Z.000000T0000Z.NO/
922 AM CST Mon Jan 26 2026

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Monday the stage was 11.4 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday afternoon and continue rising to 25.4 feet Saturday
    morning. Additional rises are possible thereafter.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
841 
WGUS84 KMOB 270433 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
1033 PM CST Mon Jan 26 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-280445-
/O.EXT.KMOB.FL.W.0005.260129T1000Z-000000T0000Z/
/LRYA1.1.ER.260129T1000Z.260130T1800Z.000000T0000Z.NO/
1033 PM CST Mon Jan 26 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From late Wednesday night until further notice.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 10:00 PM CST Monday the stage was 15.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning and continue rising to a crest of 24.9
    feet early Friday afternoon.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

MM
921 
WGUS84 KMOB 271634
FLSMOB

Flood Statement
National Weather Service Mobile AL
1034 AM CST Tue Jan 27 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC025-129-281645-
/O.EXT.KMOB.FL.W.0005.260129T0448Z-260131T1846Z/
/LRYA1.1.ER.260129T0448Z.260129T1800Z.260131T1245Z.NO/
1034 AM CST Tue Jan 27 2026

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO EARLY 
SATURDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday evening to early Saturday afternoon.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Tuesday the stage was 19.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday evening to a crest of 24.6 feet early Thursday
    afternoon. It will then fall below flood stage Saturday
    morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
416 
WGUS84 KMOB 280146
FLSMOB

Flood Statement
National Weather Service Mobile AL
746 PM CST Tue Jan 27 2026

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-290200-
/O.EXT.KMOB.FL.W.0005.260129T0112Z-260131T1827Z/
/LRYA1.1.ER.260129T0112Z.260130T0000Z.260131T1227Z.NO/
746 PM CST Tue Jan 27 2026

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO EARLY 
SATURDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday evening to early Saturday afternoon.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Tuesday the stage was 20.7 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 24.9 feet Thursday evening. It
    will then fall below flood stage Saturday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
582 
WGUS84 KMOB 281602
FLSMOB

Flood Statement
National Weather Service Mobile AL
1002 AM CST Wed Jan 28 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-291615-
/O.EXT.KMOB.FL.W.0005.260129T0130Z-260131T1536Z/
/LRYA1.1.ER.260129T0130Z.260130T0000Z.260131T0936Z.NO/
1002 AM CST Wed Jan 28 2026

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From this evening to late Saturday morning.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Wednesday the stage was 22.3 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 24.8 feet tomorrow evening. It
    will then fall below flood stage early Saturday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
648 
WGUS84 KMOB 290106
FLSMOB

Flood Statement
National Weather Service Mobile AL
706 PM CST Wed Jan 28 2026

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-300115-
/O.EXT.KMOB.FL.W.0005.260129T1800Z-260130T1200Z/
/LRYA1.1.ER.260129T1800Z.260129T1800Z.260130T0600Z.NO/
706 PM CST Wed Jan 28 2026

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Thursday afternoon to Friday morning.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Wednesday the stage was 22.9 feet.
  - Forecast...The river is expected to rise to a crest of 24.0
    feet early tomorrow afternoon. It will then fall below flood
    stage early Friday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
309 
WGUS84 KMOB 300121 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
721 PM CST Thu Jan 29 2026

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

ALC025-129-300230-
/O.CAN.KMOB.FL.W.0005.000000T0000Z-260130T0121Z/
/LRYA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
721 PM CST Thu Jan 29 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River Near Leroy.

* ADDITIONAL DETAILS...
  - At 7:00 PM CST Thursday the stage was 23.5 feet.
  - Forecast...The river is expected to rise to a crest of 23.6
    feet just after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:18 AM CST, 3 hours 30 minutes earlier. Its key messages:

  • Issued at 603 AM CST Sat Jan 24 2026
  • Strong to severe storms are possible Sunday ahead of a strong cold front moving across the area. High risk of rip currents Saturday night through Sunday night.
  • Bitter cold temperatures are expected Sunday night and Monday night with overnight temperatures dipping into the teens to lower 20s. Wind chills values both nights could range from as low as the single digits well inland to the teens near the coast. Cold temperatures continue Tuesday night into Thursday night.
  • Strong northerly winds will likely create hazardous conditions for small craft from Sunday through Monday night.
Area forecast discussion, Jan 24, 6:18 AM CST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
618 AM CST Sat Jan 24 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 603 AM CST Sat Jan 24 2026

 - Strong to severe storms are possible Sunday ahead of a strong
   cold front moving across the area. High risk of rip currents
   Saturday night through Sunday night.

 - Bitter cold temperatures are expected Sunday night and Monday
   night with overnight temperatures dipping into the teens to
   lower 20s. Wind chills values both nights could range from as
   low as the single digits well inland to the teens near the
   coast. Cold temperatures continue Tuesday night into Thursday
   night.

 - Strong northerly winds will likely create hazardous conditions
   for small craft from Sunday through Monday night.

&&

.DISCUSSION...
Issued at 1218 AM CST Sat Jan 24 2026

Now through Friday...

Through Saturday, a series of weak shortwaves move over the
Southeast, bringing increasing isentropic upglide rain showers north
of a stalled cold front situated along the northern Gulf coast. As
the forecast moves into Saturday night, an opening upper low moving
east along the US/Mexico border develops a surface low over the
northwestern Gulf, when then moves northeast over the western
Southeast (and over the western half of the forecast area), with a
warm front moving inland over and east of I-65 later Saturday night
through Sunday morning. SBCapes rise to around 1000J/kg, but when
combined with good upper divergence, Bulk Wind Shear in the 40-60kt
range, decent 50kt 850mb jet, and 0-1km helicities of 150-250
m^2/s^2, strong to severe storms are possible. Looking at the model
soundings, the instability is tall, but skinny, limiting strong
updrafts, and the wind profile is more linear, leading to small
bowing segments and damaging winds the primary threat. Enough
directional shear is present for spinners, though. Mid level lapse
rates are meh for large hail, but with the good upper dynamics, can
not rule out large hail where stronger updrafts occur. Timing for
any rowdy storms is expected to be late Sunday morning through
Sunday afternoon before a strong post system cold front moves across
the forecast area Sunday afternoon into Sunday evening. This cold
air and strong post frontal winds will drop temperatures quickly,
bottoming them out in the upper teens over northwestern-most
portions of the forecast area to upper 20s over the western Florida
panhandle, and winds chills bottoming out in the single digits
northwest of I-65 to upper teens southeast. The cold air has
resulted in an Extreme Cold Watch for Sunday night, and likely
Monday night. There still is a very small possibility of
freezing/frozen precipitation as the precipitation ends Sunday
night, but any accumulations are expected to be minimal at most.

From Tuesday on, surface high pressure passes north of the forecast
area, easing the strong northerly flow through mid week. Guidance
has been inconsistent in advertising a shift in the low level flow
to onshore the latter half of the week. Current guidance is
advertising northerly flow limiting moisture availability as more
shortwave energy moves over the Southeast Thursday into the coming
weekend. Some relief for the region comes as temperatures moderate
through the week, but remain below seasonal norms.

Weak onshore flow the rest of the week will keep the Rip Risk Low
into the weekend. As the onshore flow strengthens into Sunday, the
Rip Risk rises to High. The offshore flow Monday and more variable
flow mid week will drop the Rip Risk back to Low in the coming week.
/16

&&

.AVIATION...
(12Z TAFS)
Issued at 603 AM CST Sat Jan 24 2026

IFR to MVFR ceilings will persist through most of the morning
before becoming MVFR areawide. Winds will slowly turn easterly
by midday before turning southerly by the late afternoon.
Scattered showers and storms will develop along the coast shortly
after sunset and persist into the overnight hours. IFR to LIFR
ceilings will develop areawide overnight. BB-8

&&

.MARINE...
Issued at 1218 AM CST Sat Jan 24 2026

Light to moderate onshore flow tonight will increase to
strong this weekend. A Small Craft advisory has been issued for
strong onshore, then offshore flow this weekend into the coming
week. Winds ease in the coming week, though a shift back to onshore
by mid week has been inconsistently advertised in the guidance.
/16

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  59  72  23 /  50  80 100  30
Pensacola   66  62  72  28 /  20  60  90  50
Destin      66  60  72  32 /  10  40  90  70
Evergreen   65  55  70  24 /  30  80 100  40
Waynesboro  55  43  64  19 /  70 100 100  20
Camden      58  50  68  20 /  50  90 100  30
Crestview   68  57  73  28 /  10  60  90  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Extreme Cold Watch from late Sunday night through Monday morning
     for ALZ051>060-261>266.

     High Rip Current Risk from 6 PM CST this evening through late
     Sunday night for ALZ265-266.

FL...Extreme Cold Watch from late Sunday night through Monday morning
     for FLZ201>206.

     High Rip Current Risk from 6 PM CST this evening through late
     Sunday night for FLZ202-204-206.

MS...Extreme Cold Watch from late Sunday night through Monday morning
     for MSZ067-075-076-078-079.

GM...Small Craft Advisory from 6 AM Sunday to midnight CST Monday
     night for GMZ630>636.

     Small Craft Advisory from 6 AM Sunday to 7 AM CST Tuesday for
     GMZ650-655-670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 11:53 PM CSTSmall Craft AdvisoryMOB3 days
Jan 24, 9:47 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington21 days

Nearby

River Flood Warnings in Alabama, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.